# SDR ASOA20130311024

- Difficulty date: March 11, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N33182
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500909
- Aircraft time: 22,212 hours, 13,165 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Flapper Valve
- Part number: 2770138101
- Condition: Leaking
- Location: Wing Fuel
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AFTER DEPARTURE AT 10,000, ADVISED OF FLUID LEAKING FROM LT WING.  SECONDARY INDICATION WAS OBSERVED ON FUEL PAGE LOSS WAS APPROXIMATELY 10LBS EVERY 2-3 SECS.  MX R & R THE LEFT WING FLAPPER VALVE AT RIB 19 WITH LEAK CHECKED GOOD.  ACFT WAS APPROVED FOR RETURN TO SERVICE.
